Affordable Access

Publisher Website

Specht Series for Column-Convex Diagrams

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
174
Issue
2
Identifiers
DOI: 10.1006/jabr.1995.1136

Abstract

Abstract We give a Specht series for the Specht module S D associated to a diagram D in two cases: (1) when D is column-convex, (2) when D is the complement of a column-convex diagram within a rectangular box.

There are no comments yet on this publication. Be the first to share your thoughts.